# SDR RAIA00312300

- Difficulty date: December 4, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 11,642 hours, 12,310 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: V854A7257226
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5663-STL- BLEED 1 LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED FWD SEAL UNDER CARGO FLOORING.
